# SDR AWXA200200173

- Difficulty date: February 9, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 50,878 hours, 36,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 694143714
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - C - DURING C-16 CHECK .500 INCH CRACK WAS FOUND ON STRINGER TIE AT BS 663.75, STR 11L.  MAINTENANCE REMOVED CRACKED STRINGER TIE, FABRICATED A NEW STRINGER TIE AND INSTALLED REPAIR IAW B737-300 SRM 51-40-2 PG 1-4 & 64.
